RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 1  


О цикле работ по спектральной теории дифференциальных операторов
V. A. Il'in
3
On regularized traces of an even-order differential equation with an unbounded operator coefficient
M. S. Almamedov, M. Bayramoglu, V. I. Katanova
5
The basis property of a system of exponentials with shift
B. T. Bilalov
15
A necessary condition for the Riesz basis property of systems of root functions of an ordinary nonselfadjoint differential operator
V. D. Budaev
20
Some properties of root vector functions of a higher-order operator
V. D. Budaev
30
On sharpening an asymptotic theorem of Tamarkin
A. I. Vagabov
41
Regularized traces of higher-order elliptic operators
V. V. Dubrovskii, A. S. Pechentsov
50
On a boundary value problem. I
N. B. Kerimov, T. I. Allakhverdiev
54
Regularized higher-order traces for a harmonic oscillator
G. V. Kozlov, V. A. Lyubishkin
61
Representation and estimates of root functions of singular differential operators on an interval. II
L. V. Kritskov
64
On the basis property of systems of nonregular root vectors of higher-order differential operators
I. S. Lomov
74
Necessary conditions for satisfying a Hilbert-type inequality for an arbitrary radial function in a system of eigenfunctions of the Laplace operator
A. A. Malov
87
On the eigenvalue problem for equations of mixed type
Ya. N. Mamedov
95
Solvability of a boundary value problem by means of the spectral method
E. I. Moiseev
103
A condition for the basis of summation by the Abel method of series in root vectors of the nonselfadjoint Sturm–Liouville operator
M. A. Mustafin
116
An estimate for the difference of partial sums of spectral expansions of an absolutely continuous function that correspond to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_p$, for $p>1$
E. I. Nikol'skaya
118
On the problem of the reconstruction of the potential in the Schrödinger operator on the line by means of the Born approximation
V. S. Serov, D. S. Tkachenko
128
Distribution of the eigenvalues of the Sturm–Liouville operator in the Dirichlet problem for a truncated wedge
A. F. Ulitko, A. G. Kiselevskii, L. Shorfi
139
A Hilbert-type inequality in a system of eigen- and associated functions of an even-order differential operator
G. E. Shikina
145
A Dirac-type system with variable coefficients
V. Ya. Yakubov
156

Short Communications
An existence theorem for the solution of a quasilinear boundary value problem on a semi-infinite interval
V. V. Gudkov
165
Approximation of the solution of an initial-value problem
A. E. Zernov
168
On the complete global controllability of linear systems with aftereffects under restrictions on control
S. A. Minyuk
170
On the solution of boundary value problems for a filtration equation with an arbitrary integrable coefficient $P(y)$
S. E. Kholodovskii
172
On the dissipativity of random processes determined by some nonlinear second-order differential equations
M. M. Shumafov
175

Avenir Arkad'evich Voronov
S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, I. M. Makarov, W. Pougatcheff, I. N. Sinitsyn, Ya. Z. Tsypkin
177
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019